Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 359251, 15 pages
http://dx.doi.org/10.1155/2012/359251
Research Article

On Six Solutions for m-Point Differential Equations System with Two Coupled Parallel Sub-Super Solutions

1School of Mathematical Sciences, Qufu Normal University, Qufu, Shandong 273165, China
2School of Mathematics and Quantitative Economics, Shandong University of Finance and Economics, Jinan, Shandong 250000, China
3College of Science, Yanshan University at Qinhuangdao, Qinhuangdao 066004, China

Received 15 August 2011; Accepted 5 October 2011

Academic Editor: Rudong Chen

Copyright © 2012 Jian Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Under the assumption of two coupled parallel subsuper solutions, the existence of at least six solutions for a kind of second-order m-point differential equations system is obtained using the fixed point index theory. As an application, an example to demonstrate our result is given.